Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Experiencing nausea in abdomen, loss of appetite, fatigue and abdominal pain. All test normal. Taking pepcid for acidity. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
i am experiencing slight neasous in my abdomen that is accompanied by a slight loss of appetite,some fatigue andupper abdominal pain,i have had anupper and lower gi,a colonoscopy blood tests checking for everything,an mri ,ultrasound xrays you name it and everything has come back negative ,this has been ongoing for the last 7 years i do have acid buildup occasionally and have been prescribed pepcid to control it
Posted Wed, 9 Oct 2013 in General Health
Answered by Dr. Amit Jain 1 hour later
Brief Answer:
Take rabeprazole, domperidone and mebeverine

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

If endoscopy, MRI abdomen, colonoscopy are normal suggest that either you have acid peptic disease or IBS (Irritable bowel syndrome). Continue with pepcid or may take proton pump inhibitor like rabeprazole along with domperidone which has better efficacy and potency than pepcid. Also take some mild antispasmodic agent like mebeverine for better relief. Avoid fatty meals, citrus and spicy food tea and do regular exercise

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor